# SDR P5CA0401029

- Difficulty date: January 18, 2004
- Submitted: January 20, 2004
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 20,383 hours, 2,719 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EXTERNAL POWER FAILED TWICE. WHEN RESTORED, FO'S PFD REMAINED BLANK.  SWAPPED LOWER EICAS DISPLAY WITH FO'S PFD AND DEFERRED IAW MEL 31-61-1.  DMI AUTH. NR 32082.
